# SDR AALA202106079003

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 22,438 hours, 8,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE OPERATIONAL TEST OF EMERGENCY LIGHTS FOR PS CHECK TEST FAULTED ESCAPE SLIDE LIGHT ON CENTRAL FAULT DISPLAY SYSTEM, EMERGENCY POWER SUPPLY UNIT (13WL). REMOVED AND REPLACED  L4 SLIDE (AALA202106079002) AND RIGHT EMERGENCY LIGHT (12WL)  BATTERY PER AMM 33-51-38.
